# SDR YENA201812264882

- Difficulty date: December 24, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 4578
- Aircraft time: 32,854 hours, 11,204 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FT # 483, BOS-MEX. DIVERTED TO JFK. DIRTY SOCK SMELL AT 7000'.  SMELL DISSIPATED ON CLIMB OUT. CAME BACK CLIMBING THROUGH 20000 VERY STRONG ON DECENT; PERFORMED TROUBLESHOOTING OF CABIN ODOR AND EVIDENCE OF LEVEL 1 ODOR ( DIRTY SOCKS SMELL) PER INFO NOTICE 20A-TO150 . CONFIRMED APU BLEED BEING THE ROOT CAUSE OF CABIN ODOR. MCC ADVISED TO SCHEDULE - ECS .DECONTAMINATION ON NEXT RON. APU PLACED ON MEL 49-10-01. CAT C . MCC NOTIFIED . MX-4 UPDATED .PULED AND COLLARED C/B APU ECBS PLY -L41 AND L42 PER MEL MX PROCEDURES. PLACARD INSTALLED .  MDDR # 373115. R & R RE-CIRCULATION FILTER IAW AMM 21-21-41. SUPPLEMENTAL INFORMATION TO FOLLOW.
